Open Access
Translator Disclaimer
2002 Positive solutions of a nonlinear ordinary differential equation
Keng Deng, Cheng-Lin Zhao
Differential Integral Equations 15(5): 607-622 (2002).

Abstract

In this paper we characterize the set of positive solutions of the nonlinear boundary value problem $v''(x)-\varepsilon v^{-q}(x)=0,$ $ 0 <x <1,$ $ v'(0)=0,$ $ v'(1)=v^p(1)$.

Citation

Download Citation

Keng Deng. Cheng-Lin Zhao. "Positive solutions of a nonlinear ordinary differential equation." Differential Integral Equations 15 (5) 607 - 622, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1018.34024
MathSciNet: MR1895898

Subjects:
Primary: 34B18
Secondary: 34B15

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.15 • No. 5 • 2002
Back to Top